VIJAY GUPTA and PRERNA MAHESHWARI
Bezier variant of a new Durrmeyer type operators
Received: 22 November 2002 Revised: 18 February 2003
Mathematics Subject Classification (2000): 41A30 - 41A36
Abstract: In this paper, we introduce a Bezier variant of a new type of Durrmeyer operators and estimate the rate of convergence of functions of bounded variation. Our result improves and extends the results of Guo ( J. Approx Theory 51 (1987), 183-192) and Zeng and Chen ( J. Approx. Theory 102 (2000), 1-12). In the end we show that our estimate is asymptotically optimal.